I don’t take it for granted. My family is big, and they are very involved and supportive. My Church family is personal, loving, and kind. Friends are willing to spend time and hang out.
Still, I feel alone. On meds, I feel disconnected from people. I don’t feel emotional connection. I am stable, and I know it is worth it to be on them. But I am empty.
Anyone have any help?
I know that feeling. I feel very disconnected from people and the world in general. I’m glad you have so much support but i’m sorry you’re struggling with these feelings. You’re an extremely supportive person here and i wish i had some good advice for you but i’m still trying to figure it out myself. You’re not alone.
@FlyingPurplePeopleMeeter have you considered switching meds to something that doesn’t cause these side effects? Or have you tried a lot of antipsychotics already? Also, what med are you on?
I am on Latuda and Lithium. Yes, I have tried several. These are the ones that work well enough on my symptoms with the least amount of side effects. I take modafinil to help with the sedation and propranolol to help with the akathisia. I still get daily headaches and stomach aches. I still feel no emotion. I feel spacey and disconnected.
I know that feeling. I am used to it…
Cowboys are always alone even with someone they love. Willy nelson
Is it a med thing?
I think that is part of growing up.
This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.